# SDR AALA202106189029

- Difficulty date: June 14, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,108 hours, 14,172 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Scav Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RH ENGINE OIL QUANTITY DECREASED BY 12 QUARTS INFLIGHT, FLIGHT DIVERTED TO PIT. REPLACED O-RING AT SCAVENGE OIL FILTER TRANSMITTER WITH NEW IAW AMM 79-21-07, LEAK AND OPS CHECK GOOD.
